Overview

Abnormal Appearance of My Pee and Worsening Weakness in Both Legs 9 Causes


The virtual doctor has found 9 conditions that can cause Abnormal Appearance of My Pee and Worsening Weakness in Both Legs.

Mouse over to view each condition's most common symptoms

There is 1 somewhat common condition that can cause Abnormal Appearance of My Pee and Worsening Weakness in Both Legs.
  1. Drug Side Effect
There are 2 uncommon conditions that can cause Abnormal Appearance of My Pee and Worsening Weakness in Both Legs.
  1. Bacterial Endocarditis
  2. Statin Myopathy
There are 6 rare conditions that can cause Abnormal Appearance of My Pee and Worsening Weakness in Both Legs.
  1. Acute Intermittent Porphyria
  2. Aplastic Anemia
  3. Paroxysmal Nocturnal Hemoglobinuria
  4. Porphyria
  5. Rhabdomyolysis
  6. Toxoplasmosis

Last Updated: Feb 10, 2010 References
Authors: Stephen J. Schueler, MD; John H. Beckett, MD; D. Scott Gettings, MD
Copyright  DSHI Systems, Inc. Powered by: FreeMD - Your Virtual Doctor

References
  1. Ferri's Clinical Advisor, Fred F. Ferri - 2007
  2. Griffith's 5-Minute Clinical Consult, Mark Dambro - 2006
  3. Harrison's Principles of Internal Medicine, Anthony S. Fauci, Eugene Braunwald, Dennis L. Kasper, Stephen L. Hauser, Dan L. Longo, J. Larry Jameson, Joseph Loscalzo - 2008
  4. Emergency medicine: a comprehensive study guide; Judith E. Tintinalli, Gabor D. Kelen, J. Stephan Stapczynski - 2004
  5. Nelson textbook of pediatrics, Robert Kliegman, Richard E. Behrman, Waldo Emerson Nelson - 2007